MathSciNet Relay Station
MathSciNet bibliographic data
MR1487988 (99b:28006) 28A60 (06E10 54A20 54A25)
Balcar, Bohuslav; Główczyński, Wiesław; Jech, Thomas The sequential topology on complete Boolean algebras. Fund. Math. 155 (1998), no. 1, 59–78.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement